Solving polynomial variational inequality problems via Lagrange multiplier expressions and Moment-SOS relaxations: Solving polynomial variational inequality problems...: J. Nie et al.
Saved in:
| Title: | Solving polynomial variational inequality problems via Lagrange multiplier expressions and Moment-SOS relaxations: Solving polynomial variational inequality problems...: J. Nie et al. |
|---|---|
| Authors: | Nie, Jiawang1 (AUTHOR) njw@math.ucsd.edu, Sun, Defeng2 (AUTHOR) defeng.sun@polyu.edu.hk, Tang, Xindong3 (AUTHOR) xdtang@hkbu.edu.hk, Zhang, Min4 (AUTHOR) zhangmin1206@gzhu.edu.cn |
| Source: | Computational Optimization & Applications. Mar2025, Vol. 90 Issue 2, p361-394. 34p. |
| Database: | Mathematics Source |
|
Full text is not displayed to guests.
Login for full access.
|
|
| ISSN: | 09266003 |
|---|---|
| DOI: | 10.1007/s10589-024-00635-y |